# SDR ASAA0180173

- Difficulty date: May 17, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Part serial: 0954
- Condition: Lack Of Lube
- Location: Cockpit
- Part time: 43,516 hours, 26,777 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING TAXI IN, IT WAS DETERMINED THAT THE CAPTAINS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  LUBRICATED WINDOW SLIDING MECHANISM.  WINDOW THEN OPERATED PROPERLY.  (M)
